Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


GAS N ACIDITY
Aug 15, 2010

HELLO DOC, IS HYPER ACIDITY AND GAS PROBLEMS ARE DUE TO MY CURRENT MEDICINE? I AM ON FIRST LINE OF MEDICINE AS PER INDIAN GOVERMENT HOSPITAL THAT IS ZIDOVUDINE 300mG + LAMIVUDINE 150mg + NEVIRAPINE 200mg. I AM FACING PROBLEM OF BURPING VERY BADLY FROM PAST ONE YEAR. PLEASE GUIDE ME HOW GET RID OF IT AND THE REASONS FOR THE SAME. MY CD4 COUNT AS ON TODAY IS 450 BEFORE 6 MONTHS IT WAS 517. IS THIS CHANGE IS NORMAL OR HAVE TO BE TAKEN IN NOTICE AND NEEDS CARE. SECOUNDLY I WANT TO KNOW THAT I HAVE BEEN TOLD BY MY GOVERNMENT DOC THAT I HAVE TO TAKE THIS MEDICINE EXACTLY AFTER 12 HOURS FROM THE FIRST ONE, SO MY QUESTION IS THAT IS RISKY IF I TAKE MEDICINE 5 TO 10 MINUTES EARLY OR LATE SOMETIMES FOR INSTANCE SAY TWICE IN A WEEK. DOES THIS MAKE ME RESISTANCE TO MY CURRENT MEDICINE.

Response from Dr. Henry

Many non HIV conditions can cause increased burping though the zidovudine can do that as well (if possible discussion with HIV doc or primary care doc is recommended). You can dose the meds in a less rigid manner than exactly every 12 hours in most situations (often range can be 8-16 hours). Your CD4 count is already decent and seems to be heading in the right direction so that overall is reassuring. KH



Previous
Warfarin and Efavirenz
Next
Late presenter - prognosis?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement